# SDR SWAA2018041121125

- Difficulty date: April 5, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT SIDE ZEE ANGLE CRACKED AT FORWARD SIDE OF BS 500B, STRINGER 25L.   R & R THE ANGLE  IAW SRM AND DWG.
